Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red skin on nose, cheeks, peeling, painful, bleeding. On cortisone cream. Blood test for lupus negative. History of oily skin in t-zone. Treatment?

I have red skin on my nose and Cheeks. It peels and is red,painful. Just recently it has been getting worse now it is bleeding when I peel off the flaky skin. I was blood tested for lupus as the rash is in the shape of a butterfly. This was last year but my PCP said according to blood work I do not have it. I do not know what to do. It is itchy red bleeds burns when I use cortizone*10 Plus. Normally my skin was just very oily in the t zone. It the rash also gets worse and burns when I am upset. Almost as if it gets hot.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Tell me weather your lesion get worse in sunlight ? ANA. ANti dsDNA. LE cells in blood should be done and also tell me Do you have eve fever,mouth sore,joint pain,??
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor